A remark on the Dixmier Conjecture

Bavula, V.V. and Levandovskyy, V. (2020) A remark on the Dixmier Conjecture. Canadian Mathematical Bulletin, 63 (1). pp. 6-12. ISSN 0008-414X



  • Bavula, V.V.
  • Levandovskyy, V.
Copyright, Publisher and Additional Information: © Canadian Mathematical Society 2019. This is an author-produced version of a paper subsequently published in Canadian Mathematical Bulletin. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: The Weyl algebra; the Dixmier Conjecture; automorphism; endomorphism; a Z-graded algebra
  • Published (online): 30 August 2019
  • Published: March 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 May 2019 11:57
Last Modified: 16 Nov 2021 15:29
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.4153/S0008439519000122
Related URLs:

Share / Export